Alert archive / Colorado / River Flood Advisories in 2017

River Flood Advisory 2, NWS Denver/Boulder, CO

May 19, 2017Weld County, Colorado

NWS Denver/Boulder, CO issued this river flood advisory at May 19, 2017, 9:59 AM MDT for Weld County, Colorado. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 9:59 AM MDT (15:59 UTC)
Expired
May 21, 2017, 6:00 AM MDT
In force
44 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Weld County, CO

The radar

The Denver radar (KFTG), 60 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Platte River near Kersey (KERC2).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
11.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

483 
WGUS85 KBOU 191559
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
959 AM MDT Fri May 19 2017

...The National Weather Service in Denver has issued a Flood Advisory
for the following rivers in Colorado...

  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

.The runoff from heavier precipitation Wednesday evening through 
Thursday is making its way down the South Platte River. This will 
cause flooding of lying areas along the river from west central Weld 
County through Morgan County. Rain and snow showers will continue 
through mid evening on the northeast plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along the South Platte River are urged to use 
caution. Avoid flooded areas and stay clear of river banks that could 
become unstable due to the high flows.

&&

COC123-211200-
/O.NEW.KBOU.FL.Y.0002.170519T1559Z-170521T1200Z/
/KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM MDT Fri May 19 2017

The National Weather Service in Denver has issued a
* Flood Advisory for
  the South Platte River near Kersey.
* until Sunday morning.
* At 8:30 AM Friday the stage was 9.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.5 feet this evening.
* Impact...At 8.0 feet...The river is out of its banks and into 
  fields and meadows.
&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-220000-
/O.NEW.KBOU.FL.Y.0003.170520T0600Z-170522T0000Z/
/WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM MDT Fri May 19 2017

The National Weather Service in Denver has issued a
* Flood Advisory for
  the South Platte River near Weldona.
* from late tonight to Sunday evening.
* At  8:45 AM Friday the stage was 4.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
* Impact...At 8.0 feet...The river is out of its banks and into 
  fields and meadows.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-220359-
/O.NEW.KBOU.FL.Y.0004.170520T1200Z-170522T1400Z/
/BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM MDT Fri May 19 2017

The National Weather Service in Denver has issued a
* Flood Advisory for
  the South Platte River near Balzac.
* from Saturday morning to Monday morning.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.1 feet Sunday morning.
* Impact...At 8.0 feet...The river is out of its banks and into 
  fields and meadows.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
4 follow-up statements
893 
WGUS85 KBOU 200003
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT Fri May 19 2017

...The Flood Advisory continues for the following rivers in 
Colorado...

  Cache La Poudre River near Greeley affecting Weld County. 
  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these rivers are urged to use caution. 
Avoid flooded areas and stay clear of river banks that could become 
unstable due to the high flows.

&&

COC123-202200-
/O.CON.KBOU.FL.Y.0001.000000T0000Z-170520T2200Z/
/GRPC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
603 PM MDT Fri May 19 2017

The Flood Advisory continues for
  the Cache La Poudre River near Greeley.
* until Saturday afternoon.
* At  5:30 PM Friday the stage was 6.6 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will rise slightly to near 6.8 feet overnight.
* Impact...At 7.0 feet...There is minor overbank flow into low lying 
  areas along the Cache La Poudre River between Windsor and Greeley.

&&

LAT...LON 4047 10495 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC123-211200-
/O.CON.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/
/KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
603 PM MDT Fri May 19 2017

The Flood Advisory continues for
  the South Platte River near Kersey.
* until Sunday morning.
* At 5:30 PM Friday the stage was 9.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is cresting and will begin to fall by 
  early Saturday morning.
* Impact...At 8.0 feet...The river is out of its banks and into 
  fields and meadows.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-220000-
/O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/
/WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
603 PM MDT Fri May 19 2017

The Flood Advisory continues for
  the South Platte River near Weldona.
* until Sunday evening.
* At  5:45 PM Friday the stage was 5.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
* Impact...At 8.0 feet...The river is out of its banks and into 
  fields and meadows.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-221202-
/O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/
/BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
603 PM MDT Fri May 19 2017

The Flood Advisory continues for
  the South Platte River near Balzac.
* until Monday morning.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.1 feet Sunday morning.
* Impact...At 8.0 feet...The river is out of its banks and into 
  fields and meadows.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
th
748 
WGUS85 KBOU 201628
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
1028 AM MDT Sat May 20 2017

...The Flood Advisory continues for the following river in 
Colorado...

  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along the South Platte River in northeast 
Colorado are urged to use caution. Avoid flooded areas and stay 
clear of river banks that could  become unstable due to the high 
flows.

&&

COC123-211200-
/O.CON.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/
/KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1028 AM MDT Sat May 20 2017

The Flood Advisory continues for
  the South Platte River near Kersey.
* until Sunday morning.
* At 9:30 AM Saturday the stage was 8.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 8.1 feet this afternoon.
* Impact...At 8.0 feet...The river is out of its banks and into fields
  and meadows.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-220000-
/O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/
/WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1028 AM MDT Sat May 20 2017

The Flood Advisory continues for
  the South Platte River near Weldona.
* until Sunday evening.
* At 10:16 AM Saturday the stage was 7.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 8.1 feet early Sunday 
  morning.
* Impact...At 8.0 feet...The river is out of its banks and into fields
  and meadows.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-221400-
/O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/
/BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1028 AM MDT Sat May 20 2017

The Flood Advisory continues for
  the South Platte River near Balzac.
* until Monday morning.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 8.4 feet Sunday afternoon.
* Impact...At 8.0 feet...The river is out of its banks and into fields
  and meadows.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
th
018 
WGUS85 KBOU 210038
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
638 PM MDT Sat May 20 2017

...The Flood Advisory continues for the following rivers in 
Colorado...

  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 

.South Platte River levels in eastern Weld County are slowly receding 
but remain near or just below bankfull. The crest has yet to reach
most of Morgan County. Flows are still forecast to rise above bankfull 
and flow into fields and meadows near Weldona by Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these rivers are urged to use caution. 
Avoid flooded areas and stay clear of river banks that could become 
unstable due to the high flows.

&&

COC123-211200-
/O.CON.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/
/KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
638 PM MDT Sat May 20 2017

The Flood Advisory continues for
  the South Platte River near Kersey.
* until Sunday morning.
* At 5:30 PM Saturday the stage was 7.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to slowly fall tonight.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-220000-
/O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/
/WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
638 PM MDT Sat May 20 2017

The Flood Advisory continues for
  the South Platte River near Weldona.
* until Sunday evening.
* At 5:45 PM Saturday the stage was 7.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is forecast to rise to near 8.2 feet around
  midday Sunday.
* Impact...At 8.0 feet...The river is out of its banks and into fields
  and meadows.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-221400-
/O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/
/BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
638 PM MDT Sat May 20 2017

The Flood Advisory continues for
  the South Platte River near Balzac.
* until Monday morning.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 7.8 feet Sunday night.
* Impact...At 8.0 feet...The river is out of its banks and into fields
  and meadows.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$
th
281 
WGUS85 KBOU 210835
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
235 AM MDT Sun May 21 2017

...The Flood Advisory is cancelled for the following rivers in 
Colorado...
 
  South Platte River near Kersey affecting Weld County.

...The Flood Advisory continues for the following rivers in 
Colorado...

  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties. 
  
The crest of the South Platte is reaching the Fort Morgan areas early
this morning.  This crest is expected to reach the Morgan/Washington
county line tonight, and then Logan county by Monday morning.
Only minor flooding of fields and meadows can be expected along this
stretch of the South Platte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these rivers are urged to use caution. 
Avoid flooded areas and stay clear of river banks that could become 
unstable due to the high flows.

&&

COC123-210905-
/O.CAN.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/
/KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
235 AM MDT Sun May 21 2017

The Flood Advisory is cancelled for
  the South Platte River near Kersey.
* until this morning.
* At  1:30 AM Sunday the stage was 7.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will slowly recede through this evening.


&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-220000-
/O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/
/WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
235 AM MDT Sun May 21 2017

The Flood Advisory continues for
  the South Platte River near Weldona.
* until this evening.
* At  1:45 AM Sunday the stage was 7.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will hold nearly steady or slowly recede
through this afternoon.
* Impact...At 8.0 feet...The river is out of its banks and into fields
  and meadows.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-221400-
/O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/
/BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
235 AM MDT Sun May 21 2017

The Flood Advisory continues for
  the South Platte River near Balzac.
* until Monday morning.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 7.8 feet by early Monday 
  morning.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood advisory went out at May 19, 5:42 AM MDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 19, 5:42 AM MDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
542 AM MDT Fri May 19 2017

.UPDATE...
Issued at 542 AM MDT Fri May 19 2017

GOES 16 imagery shows the upper low is currently trying to become
better organized over north central Colorado. This is having an
impact on shower redevelopment on the plains with an organized
band from roughly along/north of a line from Boulder to DIA and
then to just west of Limon. End result should be a little more
accumulation from the northern mountains into eastern Larimer
county as this feeds west/northwest. Current Warnings cover this
area well. Overall, minor adjustments made to PoPs, QPF, and
snow.

&&

.SHORT TERM...(Today and tonight)
Issued at 324 AM MDT Fri May 19 2017

Storm system is winding down across the forecast area as energy
did split as advertised in the NAM and ECMWF 24 hours ago. As a
result, precipitation intensity had decreased significantly during
the evening, with only light precipitation for the most part
continuing early this morning. Exception was in the northern
foothills and northern mountains where enough easterly flow was
still producing locally heavier snowfall. However, this too will
be decreasing through the early morning hours with orographic
enhancement weakening. From Boulder and Denver southward to the
Palmer Divide, have opted to cancel the Winter Storm Warning with
additional accumulations expected to be an inch or less and
little additional impact.  Advisories for South Park and Middle
Park also let go. Will continue the Winter Storm Warnings for the
Front Range Mountains and Foothills with impacts including
continued power outages and hazardous travel, but overall only
expect light snow this morning (very little in the I-70 Corridor),
and then heavier convective snow showers this afternoon. Looks
like another 1 to 4 inches possible with most of that in the
northern Front Range this morning, and then over the I-70 corridor
of Summit County in the afternoon. Those Warnings may end up
getting cancelled early too depending on how this evolves.

There is a potential fly in the ointment with another wave of
energy now taking shape near the CO/NM border early this morning.
This feature will lift northeast across southeast Colorado, but
increasing Q-G lift ahead of it will likely bring more widespread
showers for the afternoon. At this point, we think the bulk of
precipitation with this wave should end up east of the I-25
Corridor, but at the same time a weak surge may end up pushing it
back into Denver. We will adjust PoPs accordingly to have higher
PoPs again by this afternoon. Precipitation type will again be
tricky, mainly snow along/west of a Greeley to Limon line this
morning, but then some daytime heating and higher wet bulbs this
afternoon may bring some rain all the way back to the I-25
Corridor. At the same time, heavier precipitation rates could lend
itself to some light snow accumulation out toward Limon.

For tonight, the upper level storm system will move eastward with
subsidence and drying eventually building in. Lingering showers
this evening will push east across the plains while ending along
the Front Range during the evening. Some clearing late would
likely allow temps to drop to or just below freezing, so will
issue a freeze warning for the plains from the I-25 corridor
eastward to Fort Morgan and Limon. May see some patchy fog develop
as well in places that clear.

.LONG TERM...(Saturday through Thursday)
Issued at 324 AM MDT Fri May 19 2017

The upper level storm system will move into cntrl Nebraska on Sat.
There still could be some light pcpn over far nern CO in the morning
on the back side of the upper level low.  Otherwise outside of a
slight chc of showers in the mtns it will be dry with moderating
temperatures.  Aftn highs will be in the 55 to 60 degree range
across the plains.

On Sun an upper level trough in nwly flow aloft will affect the area
Sun aftn thru Sun night.  There is some wk mid lvl ascent associated
with this feature along with quite a bit of moisture.  In addition
there will be a fnt moving into nern CO during the aftn with upslope
flow developing.  Overall should see a good chance of snow showers
in the mtns Sun aftn into Sun evening with a chc of showers and a
few tstms across the plains.  Highs will be in the lower to mid 60s
across nern CO.

For Mon drier air in nnw flow aloft will be over the area thru the
aftn with only a slight chc of showers in the mtns.  Aftn highs will
be in the 60s across the plains.  Mon night into early Tue another
disturbance embedded in the nnw flow will affect nrn CO with some
mid lvl ascent.  In addition another fnt will move across nern CO
Mon evening which will enhance upslope flow.  Thus will see a good
chc of snow showers in the mtns with another chc of showers and a
few tstms across the plains.

By Tue aftn drier air will spread across the area as the disturbance
moves se of the area.  However there still could be a slight chc of
showers across the higher terrain and plains. As for highs
readings will be in the upper 50s to lower 60s across nern CO.

On Wed dry nnw flow aloft will be over the area with no pcpn
expected.  Temperatures will be warmer as aftn highs rise into the
upper 60s to lower 70s across the plains.  By Thu the flow aloft
will become more wly.  There is some moisture embedded in the flow
and will decent lapse rates will keep in a slight chc of
showers/tstms over the higher terrain.  Temperatures will continue
to rise with highs in the 70s across nern CO.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 324 AM MDT Fri May 19 2017

IFR conditions will likely persist through the day with areas of
light snow and rain, low ceilings, and light fog. There are a few
breaks in the lower clouds near KBJC this morning, but may be
short-lived. Light snow expected to produce no more than an inch
of snow on elevated surfaces and at worst case a brief period of
light slush on runways. By 00Z, showers should be tapering off and
then expect ceilings to eventually lift 06Z-12Z. Patchy fog
possible thereafter but mainly north of KDEN with light
downsloping west/southwest developing for the Front Range
airports.

&&

.HYDROLOGY...
Issued at 324 AM MDT Fri May 19 2017

Mainly light QPF amounts under one half inch expected through
today. Rises are occurring on the South Platte downstream of
Denver, and on the Cache La Poudre near Greeley. Flood Warning for
the South Platte at Kersey remains in effect today with a forecast
crest less than 1 foot above flood stage, but considerable
lowland and meadow flooding expected along that stretch.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 6 PM MDT this evening for COZ033>036.

Freeze Warning from 2 AM to 9 AM MDT Saturday for COZ038>046.

Winter Storm Warning until noon MDT today for COZ038.

&&

UPDATE...Barjenbruch
SHORT TERM...Barjenbruch
LONG TERM...RPK
AVIATION...Barjenbruch
HYDROLOGY...Barjenbruch
Hazardous weather outlook, May 19, 5:13 AM MDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
513 AM MDT Fri May 19 2017

COZ030>051-201115-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
513 AM MDT Fri May 19 2017

...WINTER STORM BEGINNING TO WIND DOWN...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Snow will continue this morning mainly along the Front Range north
of I-70. Another 2 to 5 inches of snow is expected to accumulate
in those locations this morning, with up to 2 inches toward Fort
Collins and Loveland. Lighter snow will occur farther south
including Denver and the Palmer Divide. Meanwhile, mostly rain
will fall in areas along and east of a line from Greeley to Limon.

Showers will continue into the afternoon, while also becoming
heavier again in the I-70 Corridor of the mountains and foothills.

Hazardous travel conditions remain in the Front Range Mountains
and Foothills today, along with scattered power outages and
broken tree limbs.

Freezing temperatures on the plains tonight could injure or kill
tender plants.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The mountains can expect widely scattered late day showers and
thunderstorms on Saturday. An unsettled pattern returns Sunday
through Tuesday with a chance of precipitation over much of the
forecast area all three days. There could be a few late day
thunderstorms as well. Drier and warmer weather will return for
Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight. However,
any snowfall reports will be greatly appreciated.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:01 AM MDTFreeze WarningBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more28 hr
May 19, 8:45 AM MDTRiver Flood AdvisoryBOUWeld31 hr
May 19, 9:59 AM MDTRiver Flood AdvisoryBOUMorgan56 hr
May 19, 9:59 AM MDTRiver Flood AdvisoryBOULogan, Morgan, Washington70 hr

Nearby

River Flood Advisories in Colorado, 2017Every river flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.